Log in
CLL Support Association
11,340 members β€’ 17,432 posts

2nd session

I started my 2nd session FCR on Wednesday. No reaction this time with Rituximab! Only side effects so far are fatigue and nausea which unpleasant but manageable. Onwards and upwards. Best wishes to everyone out there x

37 Replies
oldest β€’ newest

Stay strong Sally. We are all rooting for uk

UK Marc

3 likes
Reply

Thank you for kind words.

Reply

So pleased it is going better for you Sally. The nausea is not a nice side effect to have; you should contact your cancer nurse or consultant and inform them of your sickness, they can prescribe an alternate anti sickness drug for you. I was on granisetron and that worked well for me but folk are different. Also, drink plenty of liquids; that is very important.

Take care of yourself and best wishes.

Kevin - Essex, UK

2 likes
Reply

Thanks Kevin I am trying a different one this time and drinking loads of water etc. It's all trial and error! Best wishes.

Reply

Hope things get better and better for you.

2 likes
Reply

Thank you fingers crossed!

1 like
Reply

Just tried the mindfulness of the breath podcast in this mornings newsfeed. I do yoga qnd have done so for more than forty years. Very relaxing. Might help with your nausea. You might want to give it a go.

3 likes
Reply

I'll have a look for it thank you.

Reply

Keepl up that positive attitude! You can do this!

2 likes
Reply

Yes I can, thank you.

Reply

Well done you! It's hard snd horrible but a goid friend said to me "it's the goid stiff getting rid of the bad" . That made my mindset change .. You are a third of the way through .. brilliant! Sending positive hugs x

3 likes
Reply

Got the hugs thank you!! Your friend is right, good stuff getting rid of the bad.

1 like
Reply

You can do it! We are all pulling for you. Keep on keeping on!

1 like
Reply

Thank you it's great to have all the suppport and advice from people going through the same thing.

Sally

Reply

Keep with it Sally. I have just finished my 4th round of FCR and I must admit am not looking forward to the last two, particularly because of the nausea. It seemed worse this last time and I am making lots of saliva for some reason which is horrid. I had not thought about asking for an alternative anti-sickness tablet. I am taking Ondansetron, is this the one you have?

All the best, the time does pass quickly, I cannot believe I have 4 under my belt now.

Holly

4 likes
Reply

Yes I agree with the nausea getting worse and also I feel more tired this time and I had noticed about the saliva but I thought it caused dry mouth and sores so I was waiting for that!. I also take Ondansetron and an aware it causes constipation if you take every day. Good luck with the rest of your treatment and the weeks do seem to go past quickly.

Sally

2 likes
Reply

Thanks Sally, and good luck for the rest of your treatment too! Yes, dreaded constipation always catches me the first couple of days. I take a daily Sennokot max strength tablet which appears to help. The stuff I was recommended to take (called Movicol) is disgusting and tastes like salty fish water, great when you are already feeling sick. So I have a big box of the sachets which I think I will return to the chemist! Maybe the flavoured versions of it are more palatable than the plain!

The saliva issue is strange as I did not seem to have this for the first two cycles.

I currently feel so good! 2 weeks of wellbeing before it all starts again!

All the best, Holly

2 likes
Reply

Thanks Holly I will start with the sennokot tonight and carry on with anti sickness tablet. I don't think I will be trying Movicol!

Reply

Sallyplest,

I just texted you a long text, and since I'm new to healthunlocked I tryed to post it but the whole thing got erased. I don't know what I did wrong? Hope this goes through. If so, I 'll text you later tonight cuz I need to go somewhere right now

GailCat3

1 like
Reply

Thanks GailCat3 I look forward to hearing from you.

Reply

Sorry it took longer then expected to get back to you. I get achey and exhausted sometimes the next day after IVIG but it mostly happens more with Iron infusions. Before IVIG the nurse gives me 2extra strength tylenol, in case of headache, infuses Benadryl into the line 1st, in case of allergy, and does a small amount of saline solution before and after the IVIG to protect my kidneys and help with nausea. Do you get these things also Sallyplest? Maybe the next time you can ask about these things if you don't already get them cuz it can help with the after effects of the IVIG. Hoping this info can help in some way.

Praying for you and anyone else that has any sort of long term illness

GailCat3

1 like
Reply

Hi GailCat3

Yes I have 2 paracetamol in case of headache, an antihistamine for allergies and saline before and after. Last time I had a junior nurse who couldn't find a vein for the cannula, three attempts later, which were such a painful experience, she had put it in about half way up my arm which wasn't advisable because of keeping the line straight and sure enough it got blocked. Another nurse moved my cannula to the end of my thumb area and I didn't feel a thing! Minor I know but I'm a wimp with pain. I think the sickness is definitely worse 2nd time so I must sort out for next. Thank for the advice and good luck with your treatment.

Sally

Reply

Good news Sally. I am pleased round 2 has been a bit easier on you.

Sue

1 like
Reply

Thanks Sue it's ok but the sickness is awful I'm going to get a different anti sickness tablet.

Reply

Good. If you can though try and keep up with lots of water. It's important

Sally. Hopefully a different anti sickness will work for you. I hope so.

Sue

Reply

Thanks Sue I do try to drink loads but I prefer no added sugar squash and I hope that's the same as water or could it be making me feel sicker?

Reply

Diluted it's just flavored water. Take rcare.

1 like
Reply

sallyplest

You need to anticipate nausea... taking a pill when nauseous doesn't help a great deal... but a different pill might help... Odansetron worked best for me...

As Sue mentions lots of water, need to flush those B cells 🚽🚽🚽

~chris

2 likes
Reply

Thanks Chris but I wake up feeling so sick and it doesn't go all day so when do I take tablet?

Reply

You visting the Loo at night? Take the pill then... could try before bed as well...

Antiemetic drugs are a bit tricky... there are new sublingual trypes that work faster.

~chris

1 like
Reply

Oh good idea I go loo at least twice a night so I'll take one then. Thank you.

Reply

ANTICIPATION... wasn't there a song back in the day about that? 🎢🎡🎢

3 likes
Reply

Hahaha thank you for that.

Reply

Great news on no reaction! Rooting for you! Some real helpful and encouraging posts to reflect on. Best of luck.

1 like
Reply

Thank you for your support and I always come here for advice!

1 like
Reply

I thought I read you wanted info on IVIG but now I just read about your second session with FCR and Rituximab. So sorry if I read your 1st text wrong. But those things I posted also go for when I had Rituxin too if that's the same as Rituximab.

Glad you felt a little better the 2nd time except the tiredness and nausea. For nausea I had some Prochlorperazine l take for nausea from migraines and so far it has worked for the nausea from meds and IV's for CLL

Take care, GailCat 3

1 like
Reply

Thanks Gail I shall definitely try a different anti sickness tablet.

Sally

Reply

You may also like...